# SDR USAA2009102992924

- Difficulty date: October 28, 2009
- Submitted: October 29, 2009
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 43,186 hours, 16,402 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1012887
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 77 - SEA - EEL - AISLE EMERGENCY LIGHT LENS IS BROKEN AT ROW 3R.  MAINTENANCE REPLACED THE AISLE EMERGENCY LIGHT LENS AT ROW 3R.
